# SDR DALA13062433765

- Difficulty date: November 14, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 40,564 hours, 14,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD CARGO BAY DOOR CUTOUT LOWER THRESHOLD WEB CORRODED.  MAINTENANCE REMOVED AND REPLACED WITH NEW WEB IAW SRM 51-10-02 PG 12 PARA 15, SRM 53-30-15 PG 119-123,  SRM 51-40-02 PG 3, SRM 51-40-05 PG 1 STEP 4 AND DWG 143A8122.
